Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 85, NWS Tulsa, OK

March 31, 2008Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2008, 3:33 AM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 3:33 AM CDT (08:33 UTC)
Expired
Mar 31, 2008, 4:30 AM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 3:56 AM CDTHAIL 0.756 W Maramec, OK
Mar 31, 4:35 AM CDTHAIL 2.52 S Pawnee, OKRELAYED BY PAWNEE FIRE DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 10:52 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 310833
SVRTSA
OKC037-113-117-310930-
/O.NEW.KTSA.SV.W.0085.080331T0833Z-080331T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 430 AM CDT

* AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 23 MILES WEST OF PAWNEE TO 13 MILES WEST OF
  DRUMRIGHT...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DRUMRIGHT...
  OILTON...MARAMEC...PAWNEE...JENNINGS...HALLETT...TERLTON...
  SKEDEE...MANNFORD...BLACKBURN...RALSTON...WESTPORT...FAIRFAX...
  HOMINY...OSAGE AND CLEVELAND.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3627 9614 3617 9622 3614 9630 3607 9630
      3596 9639 3593 9663 3615 9664 3616 9681
      3624 9683 3625 9691 3632 9694 3635 9705
      3645 9705 3665 9668
TIME...MOT...LOC 0833Z 236DEG 26KT 3627 9718 3601 9681

$$
2 follow-up statements
000 
WWUS54 KTSA 310857
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CDT MON MAR 31 2008

OKC037-113-117-310930-
/O.CON.KTSA.SV.W.0085.000000T0000Z-080331T0930Z/
OSAGE OK-CREEK OK-PAWNEE OK-
358 AM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHWESTERN OSAGE COUNTIES...

AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST
OF PAWNEE...MOVING EAST AT 20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
MANNFORD...SILVER CITY...OILTON...WESTPORT...RALSTON...CLEVELAND...
SKEDEE...BLACKBURN...MARAMEC...HALLETT...TERLTON...JENNINGS...
FAIRFAX...HOMINY AND OSAGE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3665 9668 3627 9614 3614 9630 3607 9630
      3604 9663 3616 9665 3616 9681 3624 9683
      3625 9691 3632 9694 3635 9705 3645 9705
TIME...MOT...LOC 0858Z 256DEG 21KT 3623 9700

$$
000 
WWUS54 KTSA 310917
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT MON MAR 31 2008

OKC037-113-117-310930-
/O.CON.KTSA.SV.W.0085.000000T0000Z-080331T0930Z/
OSAGE OK-CREEK OK-PAWNEE OK-
417 AM CDT MON MAR 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHWESTERN OSAGE COUNTIES...

AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 9 MILES 
SOUTHWEST OF PAWNEE...MOVING EAST AT 30 MPH. ROTATION HAS INCREASED 
WITHIN THIS STORM...AND SHOULD THIS TREND CONTINUE...TORNADO 
WARNINGS WILL BE REQUIRED.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
MANNFORD...WESTPORT...RALSTON...CLEVELAND...SKEDEE...BLACKBURN...
MARAMEC...HALLETT...TERLTON...JENNINGS...FAIRFAX...HOMINY AND OSAGE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3665 9668 3627 9614 3614 9630 3610 9630
      3609 9662 3616 9665 3616 9681 3624 9683
      3625 9691 3632 9694 3635 9705 3645 9705
TIME...MOT...LOC 0917Z 250DEG 26KT 3625 9689

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 9:43 PM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, Mar 30, 9:43 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT SUN MAR 30 2008

.DISCUSSION...
FRONTAL BOUNDARY  FROM SOUTHWEST OK INTO SOUTHEAST
KS. AXIS OF MAXIMUM INSTABILITY JUST SOUTH OF THAT
BOUNDARY PROVIDING PRIMARY SEVERE HIGHWAY TONIGHT.
FAR NORTHWEST COUNTIES...PAWNEE OSAGE AND NORTHERN
WASHINGTON MAY GET CLIPPED BY SEVERE THUNDERSTORMS
OVERNIGHT. CURRENT SEVERE GRIDS AND POP / WX GRIDS
REFLECT THAT POTENTIAL.  MOIST SOUTHERLY FLOW WILL
KEEP TEMPERATURES UP ALL NIGHT.   FEW CHANGES FROM
PREVIOUS FORECAST RELEASE.

SEVERE WEATHER PROBABILITY RATHER HIGH MONDAY...BE
PREPARED. LOCAL EXPERIMENTAL F2 POTENTIAL INDICATOR
JUST REACHES THRESHOLD VALUE LATE IN THE AFTERNOON
FOR THE NORTHWEST HALF OF TULSA FORECAST AREA.  GW

&&

.PREV DISCUSSION... /ISSUED 229 PM CDT SUN MAR 30 2008/

DISCUSSION...
LOW CLOUDS/SHOWER/THUNDERSTORM ACTIVITY HAS KEPT FRONTAL BOUNDARY
FROM LIFTING NORTH THIS AFTERNOON WITH TEMPS STRUGGLING TO WARM
INTO THE UPPER 60S. BOUNDARY IS CURRENTLY LOCATED OVER FAR
SOUTHEAST OKLAHOMA...EXTENDING NNW INTO NORTH CENTRAL OKLAHOMA.
ALONG BOUNDARY INTERFACE ACROSS CENTRAL OKLAHOMA ATMOSPHERE
CONTINUES TO DESTABILIZE WITH LIFTED INDICES IN THE -4 TO -5 RANGE.
EXPECT THUNDERSTORM INITIATION BY LATE AFTERNOON/EARLY EVENING
OVER NORTH CENTRAL OKLAHOMA NEAR BOUNDARY AND COLD FRONT
INTERSECTION. COLD FRONT MAY INITIALLY DRIFT FAR ENOUGH SOUTH FOR SOME
OF THESE STORMS TO MOVE INTO PAWNEE...OSAGE OR WASHINGTON COUNTIES
THIS EVENING INTO THE OVERNIGHT HOURS WITH A LIMITED SEVERE
THREAT.

THE MORE SIGNIFICANT AND WIDESPREAD SEVERE WEATHER THREAT WILL
LIKELY OCCUR ON MONDAY AS 100 KT 300MB UPPER LEVEL JET STREAK
LIFTS NORTHEAST INTO REGION. GFS/NAM MODELS IN GENERAL AGREEMENT
WITH SURFACE FEATURES...PUSHING COLD FRONT SOUTH INTO OSAGE COUNTY
AROUND 00Z WITH MESO LOW FORMING ALONG COLD FRONT/DRY LINE INTERSECTION
NEAR THIS VICINITY...WITH DRY LINE EXTENDING SOUTH INTO SOUTH
CENTRAL OKLAHOMA. MOST DESTABILIZATION SHOULD OCCUR NEAR MESO
LOW/TRIPLE POINT BY LATE AFTERNOON WITH SBCAPES EXCEEDING 1000
J/KG WITH LOCALIZED POCKETS NEAR 2500 J/KG IF ENOUGH HEATING OCCURS.

SCATTERED THUNDERSTORMS SHOULD DEVELOP BY LATE AFTERNOON NEAR
TRIPLE POINT WITH MORE ISOLATED STORMS FURTHER SOUTH ALONG DRY
LINE ACROSS EASTERN OKLAHOMA. ANY DISCRETE STORMS THAT DEVELOP
ALONG OR AHEAD OF THE DRY LINE WILL LIKELY BE SUPER-CELLULAR IN
NATURE WITH THE THREAT FOR VERY LARGE HAIL. THE TORNADIC THREAT
WILL LIKELY BE THE HIGHEST ACROSS NORTHEAST OKLAHOMA BY LATE
AFTERNOON AND EARLY EVENING...NEAR THE TRIPLE POINT AND WHERE
INSTABILITY/HELICITY WILL LIKELY BE MAXIMIZED. EASTWARD MOVING
STORMS IN THIS ZONE WOULD LIKELY PRODUCE LARGE SWEEPING HODOGRAPHS
WITH 0-3 KM HELICITIES IN EXCESS OF 400 (M/S)2 THROUGH THE EVENING
HOURS.

LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH ANY TRAINING
STORMS ACROSS NORTHEAST OKLAHOMA AS COLD FRONT INITIALLY SAGS
SOUTH OF INTERSTATE 44 BY 06Z. ALSO DEPENDING ON HOW MUCH
THUNDERSTORM COVERAGE OCCURS AHEAD OF THE DRY LINE...FLASH
FLOODING WOULD BE POSSIBLE IN AREAS THAT RECEIVED THE HEAVIER
RAINFALL TODAY ACROSS FAR SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS.
SEVERE THREAT SHOULD END AFTER MIDNIGHT AS COLD FRONT SWEEPS
THROUGH THE REMAINDER OF AREA BY 12Z.

THUNDERSTORMS WILL BE BACK INTO THE FORECAST BY MID WEEK WITH THE
POTENTIAL FOR ANOTHER ROUND OF SEVERE WEATHER/HEAVY RAINFALL THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  75  47  59 /  30  70  50  10
FSM   61  72  53  64 /  20  80  80  10
MLC   65  75  50  61 /  20  60  50  10
BVO   62  76  43  61 /  50  70  50  10
FYV   61  70  48  58 /  30  80  80  10
BYV   59  70  46  58 /  30  80  80  10
MKO   62  73  47  58 /  30  80  70  10
MIO   61  73  42  57 /  30  80  70  10
F10   63  75  45  59 /  30  60  50  10
HHW   65  74  57  67 /  20  60  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Mar 31, 2:28 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
228 AM CDT MON MAR 31 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE ON MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...OSAGE...PAWNEE...CREEK AND WASHINGTON COUNTIES.
        ONSET...AFTER 3 AM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR.
	ONSET...AFTER 3 AM.

DISCUSSION...
SCATTERED SUPERCELLS CONTINUE TO SLOW TRACK NORTHEASTWARD ACROSS
CENTRAL OKLAHOMA...AND WILL LIKELY IMPACT PORTIONS OF NORTHEAST
OKLAHOMA AFTER 3 AM.  THE PRIMARY SEVERE WEATHER RISK ARE CURRENTLY
FORECAST TO BE LARGE HAIL...WITH A LIMITED RISK OF TORNADOES AND
SEVERE WINDS.

OTHER SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATER TONIGHT...AS THE
LOW-LEVEL JET TRANSLATES EASTWARD ACROSS THE REGION. THESE STORMS
COULD PRODUCE MARGINALLY SEVERE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TONIGHT ACROSS
NORTHEAST OKLAHOMA NORTH AND WEST OF INTERSTATE 44.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...
        HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE MORNING AND EARLY
AFTERNOON HOURS...WITH MORE WIDESPREAD SEVERE WEATHER EXPECTED
DURING THE AFTERNOON AND EVENING HOURS. BY MONDAY AFTERNOON...
A COLD FRONT WILL STRETCH FROM NORTH CENTRAL OKLAHOMA INTO WEST
CENTRAL MISSOURI AND A DRY LINE WILL MOVE INTO CENTRAL OKLAHOMA.
CAPE VALUES OVER 1500 WILL BE POSSIBLE IN THE WARM SECTOR AHEAD
OF THESE FEATURES.  CONVECTION EARLIER IN THE DAY WILL HAVE AN
EFFECT ON THE AMOUNT OF SURFACE BASED INSTABILITY AVAILABLE.
STRONG WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS CAPABLE OF
PRODUCING TORNADOES IN ADDITION TO DAMAGING HAIL AND STRAIGHT
LINE WINDS. SUPERCELLS MAY DEVELOP EARLY IN THE EVENT NEAR AN
850 MB BOUNDARY...WITH ADDITIONAL SUPERCELLS DEVELOPING ALONG
THE DRYLINE AND COLD FRONT.  AS THE COLD FRONT MIGRATES SOUTH
...CONVECTION WILL BECOME MORE LINEAR...INCREASING THE THREAT
FOR DAMAGING WINDS.

RESIDENTS ARE URGED TO REVIEW THEIR SEVERE WEATHER SAFETY PLAN
AND REMAIN AWARE OF ANY WATCHES OR WARNINGS ISSUED FOR THE AREA.

AFTER A BRIEF PERIOD OF TRANQUIL WEATHER...ANOTHER UPPER SYSTEM
WILL PRODUCE A GOOD CHANCE FOR THUNDERSTORMS WEDNESDAY AND
THURSDAY. CONDITIONS LOOK FAVORABLE FOR ANOTHER ROUND OF SEVERE
THUNDERSTORMS ON THURSDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PREPARE STAFF AND SPOTTERS FOR DAMAGING
SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES ON MONDAY...AND
CONTINUE TO MONITOR THE LATEST FORECASTS AND INFORMATION
CONCERNING THIS POTENTIALLY DANGEROUS WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Mar 31, 3:56 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more19 hr
Mar 31, 4:24 AM CDTFlash Flood WarningTSAPawnee4 hr
Mar 31, 4:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Mar 31, 4:50 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Mar 31, 4:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Mar 31, 5:22 AM CDTTornado WarningTSAOsage, Pawnee38 min
Mar 31, 5:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 31, 5:49 AM CDTTornado WarningTSAOsage41 min
Mar 31, 6:06 AM CDTTornado WarningTSAOsage, Washington39 min
Mar 31, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa37 min
Mar 31, 6:15 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Mar 31, 6:21 AM CDTSevere Thunderstorm WarningTSANowata, Rogers54 min
Mar 31, 6:45 AM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Mar 31, 6:49 AM CDTRiver Flood WarningTSAPawnee25 hr
Mar 31, 6:58 AM CDTSevere Thunderstorm WarningTSACraig, Rogers62 min
Mar 31, 7:14 AM CDTSevere Thunderstorm WarningTSANowata, Rogers31 min
Mar 31, 7:30 AM CDTTornado WarningTSARogers, Washington30 min
Mar 31, 7:31 AM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Mar 31, 7:33 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Mar 31, 7:43 AM CDTSpecial Weather StatementTSAOttawa47 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa53 min
Mar 31, 7:58 AM CDTSevere Thunderstorm WarningTSARogers33 min
Mar 31, 8:03 AM CDTSpecial Weather StatementTSAWashington57 min
Mar 31, 8:14 AM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 31, 8:21 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington54 min
Mar 31, 9:24 AM CDTSpecial Weather StatementTSAPawnee36 min
Mar 31, 9:35 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee115 min
Mar 31, 10:38 AM CDTSevere Thunderstorm WarningTSAWashington67 min
Mar 31, 10:51 AM CDTSevere Thunderstorm WarningTSANowata54 min
Mar 31, 10:56 AM CDTSpecial Weather StatementTSACreek34 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningTSAOsage66 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningTSANowata, Rogers62 min
Mar 31, 11:33 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Mar 31, 11:41 AM CDTRiver Flood WarningTSAOsage9 hr
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa93 min
Mar 31, 11:45 AM CDTSevere Thunderstorm WarningTSANowata, Washington60 min
Mar 31, 11:50 AM CDTTornado WarningTSANowata29 min
Mar 31, 11:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner77 min
Mar 31, 12:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa89 min
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningTSARogers75 min
Mar 31, 12:45 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner2 hr
Mar 31, 1:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner31 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee2 hr
Mar 31, 1:33 PM CDTFlash Flood WarningTSACherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner117 min
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner75 min
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSAAdair71 min
Mar 31, 2:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee114 min
Mar 31, 2:31 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware3 hr
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner96 min
Mar 31, 2:43 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 31, 2:46 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Mar 31, 3:23 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more2 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTSAPittsburg94 min
Mar 31, 3:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 31, 4:02 PM CDTTornado WarningTSAPittsburg28 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Mar 31, 4:11 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Sequoyah64 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha87 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSASequoyah87 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha2 hr
Mar 31, 5:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah117 min
Mar 31, 6:00 PM CDTTornado WarningTSAChoctaw60 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningTSALeFlore61 min
Mar 31, 6:58 PM CDTTornado WarningTSAChoctaw47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.